# SDR SWAA2021060470125

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; RH ATTACH ANGLE ON LOWER SURFACE OF FLOOR SHIELD HAS CORROSION; WL:156; RBL:22; STA: 767+4. ; / REMOVED CORROSION ON ATTACH ANGLE AT STATION 767+4 ORIGINAL THICKNESS .050 VERIFIED BY TOOL 36649 DUE 8-4-21MATERIAL REMOVED .012 REMAINING .038 ANGLE WAS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1. REMOVED AND REPLACED ATTACH BRACKET SRM 51-40-02-0G-0; DWG 146A7500 REV A; ALL WORK C/W; AUDIT C/W
